Skip to Content

Join the 'Nevanac' group to help and get support from people like you.

Nevanac Questions

We found 14 questions associated with the 'Nevanac' topic.

Nevanac - I see it may cause nausea, vomiting- may it also cause diarrhea?

Posted 1 Nov 2016 by Rh4190 0 answers

I started using it today and now L have a case of severe diarrhea. I have not eaten mich today - cereal, yogurt, a chicken sandwich

Is Nevanac can use to treat allergic eye?

Posted 28 Sep 2016 by Keroppi 0 answers

Does nevanac eye drops cause cataract.. Actually my pappa has high pressure in his left?

Posted 12 Aug 2014 by manishsojitra97 1 answer

... eye.. And his doctor have prescribed this drops.. Bt i have doubt related it.so plz plz reply

What is the proper procedure for how long to shut your eye after a dose of nevanac?

Posted 24 May 2012 by askaquestion 1 answer

I.E., can I resume my normal activity after the drop is applied? Or should I let the drop settle into my eye for a few minutes

My brother is using nevanac his eye is a bit swollen and itching also headache can he take tylenol?

Posted 29 Feb 2012 by jonathanenrico 1 answer

... or something for the head ache and should he discontinue the use

Can Nevanac cause a rash on the body?

Posted 24 Mar 2011 by zinia 1 answer

I had cataract surgery on March 3rd on my right eye. Have not been able to read with that eye since--letters partially missing--blurring. Discontinued Vigamox 3/18. Still using Nevanac 4 times per day and Prednisolon Acet Op 1 time per day. Woke up with an itchy rash around shoulders and behind ...

How long should 3ml last if used 3 times a day?

Posted 30 Mar 2011 by dan5814 1 answer

Can Nevanac affect menstural cycle/cause hair loss?

Posted 28 Aug 2010 by Popple 1 answer

My menstrual cycle has always been very regular (28/29 days at most) and i have never missed. I was only late the last time I was pregnant and know I am now not pregnant. My hair has also been falling out more. Could this be a side affect of Nevanac?

I had cataract surgery 1 week ago and I'm taking Omnipred and Nevanac?

Posted 15 Jul 2010 by tuscanysunset 2 answers

Also I'm on Lexapro for depression. This week I started feeling very fatiqued and depressed could this be a side effect from the drugs? Thanks CNU

Is skin lightening under the eye a side effect of Nevanac?

Posted 24 May 2010 by psychogic 1 answer

I recently had eye surgery in my left eye and was prescribed to take Nevanac 3 times a day, I have been taking it for about two months now and have noticed that under my left eye is much lighter than the rest of my face.

Nevanac takeb one day?

Posted 17 May 2010 by Pamvi 1 answer

Had pain in right eye all night. Got up and is completely dizzy. Does have brain tumors but afer visit to ER thy were determined not to be cause of pain in eyes. Is supposed to visit an eye doctor today.

I am on Omnipred and Nevanac. I've developed laryngitis since starting these drugs. Is this usual?

Posted 17 Feb 2010 by Goldieloks 2 answers

Had successful cataract surgery. But, I developed symptoms of laryngitis immediately upon starting these drugs. I've checked all the literature and it is not mentioned anywhere. Anyone else have this problem???

How do I get samples of Nevanac for a person who cannot afford to buy it?

Posted 29 Oct 2009 by yellowboy 1 answer

This person is on disability and his insurance does not cover it. The doctor had only a few samples. How can he contact the manufacturer and get samples or some program that would get this for him for free?

Ask a Question

Further Information

Related Condition Support Groups

Postoperative Increased Intraocular Pressure, Postoperative Ocular Inflammation

Nevanac Patient Information at Drugs.com